# SDR SWAA2023052347455

- Difficulty date: May 11, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE EXISTING HOLES AT LH WEB ELONGATED ( I/B THE ANOTHER ELONGATED HOLE) STA 258 LBL22 WL 208.1<[01] FINAL HOLE SIZE .215 DIAMETER ; AND INSTALLATION OF FASTENER PER EA 153-01579 WIP 1;[02] ACCOMPLISHED EA 23-153-01579. REF FAULT TTG8Q00KYXAC
